# SDR SWIA200414150

- Difficulty date: November 25, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,277 hours, 32,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FROM ROW 6A AT THE FLOOR FELL OFF.  REPLACED LEFT OVERWING EMERGENCY EXIT IAW EMB 120 MM 33-00-00.  OPERATIONAL CHECK GOOD.
